# SDR SWAA2021081095275

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 852
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE AT AFT CARGO BAY BS852 RBL23 WL164. ; / [01] REMOVED ANGLE AT AFT CARGO BAY BS852 RBL23 WL164.THIS PART DOES NOT HAVE ENTRY ON THE ALLOWABLE DAMAGE LIMITS THERE FOR IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9; [02] REMOVED ANGLE AT AFT CARGO BAY BS852 RBL23 WL164.THIS PART DOES NOT HAVE ENTRY ON THE ALLOWABLE DAMAGE LIMITS THERE FOR IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9; [03] REMOVED CORROSION ON INTERCOSTAL AT BS 852; RBL23; WL 164 PER SRM51-10-02-0G-0 MEASURE L=1'X W=0.75'X D=0.020' MAX. MAT LOSS IS 0.0020'; REMAINING THICKNESS IS 0.043'; ORIGINAL THICKNESS IS 0.063' FOUND TO BE OUT OF LIMITS;[05] FABRICATED SUPPORT ANGLE AT AFT CARGO BAY BS 848 TO BS 852 RBL 23 WL 164 FROM ITEM AND10134-1005#7075T73511 LOT #1464595-1 IAW SRM 51-40-05 AND DWG 146A8323 OK TO TREAT AND PRIMER; [06] VERIFIED FABRICATED SUPPORT ANGLE AT AFT CARGO BAY BS 848 TO BS 852 RBL 23 WL 164 FROM ITEM AND10134-1005#7075T73511 LOT #1464595-1 IAW SRM 51-40-05 AND DWG 146A8323 OK TO TREAT AND PRIMER; [09] INSTALLED NEW SUPPORT ANGLE AT AFT CARGO BAY BS 848 TO BS 852 RBL 23 WL 164 IAW SRM 51-40-02 AND DWG 146A83321;
